MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIG RPF INS SZ 4 10MM; PFC SIGMA RP-F : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US PFC SIG RPF INS SZ 4 10MM; PFC SIGMA RP-F : KNEE TIBIAL INSERT
Model Number 95-1040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/23/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Study: (b)(6).Associated study: (b)(6).Date of evaluation: (b)(6) 2013.Date of onset: (b)(6) 2013.Operative side: right.Diagnosis: deep infection involving knee prosthesis due to group g streptococcus & superficial cellulitis.Adverse event: infection - deep.Specify: country: (b)(6).Serious: yes.Device related: definitely not.Procedure related: definitely not.Subject's age at enrollment: (b)(6).Subject's age at date of surgery: (b)(6).Subject's gender: female.Subject's height: 154 cm.Subject's weight: (b)(6) kg.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
PFC SIG RPF INS SZ 4 10MM
Common Device Name
PFC SIGMA RP-F : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11392873
Report Number1818910-2021-03996
Device Sequence Number1283735
Product Code JWH
UDI-Device Identifier10603295230410
UDI-Public10603295230410
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number95-1040
Device Catalogue Number951040
Device Lot Number327620
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/16/2021
Supplement Date Received by Manufacturer05/04/2021
Initial Report FDA Received Date03/01/2021
Supplement Report FDA Received Date05/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT CEM KEEL TIB TRAY SZ4; PFC*SIGMA/OV/DOME PAT 3PEG,38; SIG PS150 FEM COMP SZ 4 R
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight100